# SDR CA070115016

- Difficulty date: January 12, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: C6CF14053
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRIM CABLE WAS FOUND BROKEN AND WAS REPLACED. THE BROKEN CABLE IS BEING ANALYZED AT THEIR LOCAL AIRWORTHINESS AUTHORITY AND WE AWAIT THE RESULTS.  (TC NR 20070115016)
